# SDR YENA20110717302

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 14,328 hours, 8,580 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 975 BOS-FLL DECLARED EMERGENCY, BLEED 1 LEAK EICAS- BLEED 1 FAIL EICAS.  INTERROGATED CMC - SHOWS FAULT CODE ABOVE (36113000AM1-2) - BLEED ODS NVM.  SHOWING BLEED OVHT AT LOCATIONS 15.10 FOR CH1 AND 16.58 FOR CH 2.  INSPECTED AREA FOR LEAKS PER AMM 36-11-04 NO DAMAGE NOTED.  RAN NR 1 ENG AND CHECKED FOR LEAKS - NON NOTED.  NO MSG DISPLAYED AT THIS TIME.  PER FIM 36-11-00-810-836 ACCOMPLISHED.  A/C OK FOR SERVICE.
